# SDR AALA20041228

- Difficulty date: December 17, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY ESCAPE PATH LIGHT IN FIRST CLASS GALLEY INOPERATIVE.  FOUND WIRING FOR LIGHT WRAPPED AND STOWED BEHIND RIGHT SIDE FLOOR GRILL.  ROUTED AND CONNECTED WIRING TO EMERGENCY LIGHT AT FIRST CLASS GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
